[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] new and confused

Yes, colds/flu/illness can make your blood sugars skyrocket...just for
you to think on, have you started any new medication or have you been
taking anything that you haven't before??? Some medications will make
your blood sugar go up as well.

I'm not on the pump yet, so I don't know about changing sites.  I know
on MDI, it doesn't make a difference b/t the upper and lower abdomen for
me.  It would also seem to me that you should change back the unopened
boxes of 6mm...that could make a difference b/c the insulin could not be
getting to where it needs to go (I believe that it's supposed to rest
b/t the dermal and muscular layers).

Hope that this helps.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml